Let friends in your social network know what you are reading about. A group of students from North Buncombe High School took over the counter medicine, leading to two students hospitalized from ingesting too many pills. A link has been sent to your friend's email address. A link has been posted to your Facebook feed. Please read the rules before joining the discussion. Phyllis Crawford recounts the day she learned her son, Lucas, lost his battle with addiction.
Cough and Cold Medicine Abuse
Cough and Cold Medicine Abuse (for Parents) - KidsHealth
Two area teenagers are at Children's Hospital in Dayton after purposely taking t. Friday, June 6th, CELINA - Two area teens reportedly are recovering at a hospital in Dayton after overdosing on over-the-counter cold medicine trying to get high. Abuse of the drug has been reported nationally for several years.
Dextromethorphan is a medicine that helps stop coughing. It is an opioid substance. Dextromethorphan overdose occurs when someone takes more than the normal or recommended amount of this medicine. This can be by accident or on purpose.
Across the country and around the D. The drug of choice used to be Sudafed, which came under stringent government regulation in These days, teens are turning instead to cold, cough and congestion medications that are based on dextromethorphan, such as Coricidin. Latif says teens take a bunch of pills and get euphoric, happy feelings. At higher doses, hallucinations are possible.